# SDR S9BA201505290006

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 39,743 hours, 47,565 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Broken
- Location: Nlg Wheel
- Component: Wheel, 5006227A
- Component part number: 5006227A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRANGE AND VERY LOUD GRINDING COMING FROM NOSE WHEELS AREA DURING TAXI INTO THE RAMP.  INSPECTED AND FOUND NR 1 NOSE WHEEL BEARING BROKEN.  R & R NR 1 NOSE WHEEL ASSY IAW AMM 32-41-15-04.  OPS CHECK GOOD.
